MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/E; HIP SHELL LINER
Catalog Number 01.32.3244HCT
Medical Device Problem Codes Osseointegration Problem (3003); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to instability and laxity in the hip and the cause is unknown.About 8 years and 6 months after the primary surgery, the surgeon revised the liner (with flat pe hc liner ø36/e) and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 25 june 2024: lot 134682: (b)(4) items manufactured and released on 19-dec-2013.Expiration date: 2018-oct-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch review performed on 15 july 2024 ball heads: cocr 01.25.022 cocr ball head 12/14 ø 32 size m 0 (k072857) lot 151912: (b)(4) items manufactured and released on 16-jul-2015.Expiration date: 2020-jun-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: amistem h 01.18.133 ha coated std stem size 3 (k093944) lot 153422: (b)(4) items manufactured and released on 23-sep-2015.Expiration date: 2020-sep-08.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MPACT FLAT PE HC LINER Ø32/E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19749803
Report Number3005180920-2024-00515
Device Sequence Number6532822
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number01.32.3244HCT
Device Lot Number134682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown